MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+ (WITH LIDOCAINE); Implant, dermal, for aesthetic use

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+ (WITH LIDOCAINE); Implant, dermal, for aesthetic use
Model Number PN40149
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rash (2033)
Date of Event 05/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was injected 12 days ago with radiesse and revanesse lips+ and rha.2 and redensity.There were no concerns or adverse events at the time of injection.7 days post infection developed a rash, rash is more prominent in the areas where the lips+ was injected.

Brand Name
REVANESSE LIPS+ (WITH LIDOCAINE)
Common Device Name
Implant, dermal, for aesthetic use
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway north
aurora,, ontario L4G 4 C3
CA  L4G 4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway north
aurora, ontario L4G4C 3
CA   L4G4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway north
aurora, ontario L4G4C-3
CA   L4G4C3
MDR Report Key22309240
Report Number3004423487-2025-00017
Device Sequence Number7997839
Product Code LMH
UDI-Device Identifier10669808003032
UDI-Public10669808003032
Combination Product (Y/N)Y
PMA/510(K) Number
P160042 S014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPN40149
Device Lot Number24K093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexFemale
Patient EthnicityNon Hispanic